# SDR 06FDEA04290

- Difficulty date: December 20, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 81,090 hours, 32,611 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK C LBL 48 HAS AN ELONGATED HOLE AT FS 1381.  REPAIRED SEAT TRACK, FABRICATED, ALODINED AND PRIME, INSTALLED REF DC/MD 10 SRM 53-  70-00 PAGE 5 VOL 1.  FABBED AND INSTALLED SPLICE PLATE AND SPLICE HAT REF 53-70-00 VOL I PAGE4.
